MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.213 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE M; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.213 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE M; HIP CERAMIC BALL HEAD
Model Number 01.29.213
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 may 2022.Lot 2007651: (b)(4) items manufactured and released on 27-oct-2020.Expiration date: 2025-10-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional component involved: batch review performed on 18 may 2022.Liner: impact 01.32.4048hct flat pe hc liner 40/f (k122641) lot 2013107: (b)(4) items manufactured and released on 29-jan-2021.Expiration date: 2026-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head 1 year after primary.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER 01.29.213 BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE M
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14698597
Report Number3005180920-2022-00452
Device Sequence Number5175130
Product Code LZO
UDI-Device Identifier07630030809248
UDI-Public07630030809248
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model Number01.29.213
Device Catalogue Number01.29.213
Device Lot Number2007651
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale